Govindan, S. and Pahl, L. orcid.org/0000-0002-0268-371X (2024) O’Neill’s theorem for PL approximations. Journal of Fixed Point Theory and Applications, 26 (3). 31. ISSN 1661-7738
Abstract
We present a version of O’Neill’s theorem (Theorem 5.2 in O’Neill in Am J Math 75(3):497–509, 1953) for piecewise linear approximations.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2024. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/. |
Keywords: | 58J20; 47H11; 91A11 |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 09 Jan 2025 15:20 |
Last Modified: | 09 Jan 2025 15:20 |
Status: | Published |
Publisher: | Springer Science and Business Media LLC |
Refereed: | Yes |
Identification Number: | 10.1007/s11784-024-01117-8 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:221592 |